# SDR HNAA9690513

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 154009
- Condition: Failed
- Location: Lt Mlg
- Part time: 32,329 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3186 - DCA-ORF - ON APPROACH INTO ORF, THE LEFT MAIN GEAR WOULD NOT EXTEND WHEN SELECTED DOWN.  ONCE NOSE AND RIGHT MAIN LOCKED, LEFT MAIN STARTED DOWN AND LOCKED INTO PLACE.  THE AIRCRAFT LANDED IN ORF WITHOUT INCIDENT.  RETORQUED LOCK STRUT FITTING AND REMOVED AND REPLACED THE NR 1 MAIN LANDING GEAR RETRACTION ACTUATOR.  (M)
